On the existence of Minkowski units in totally real cyclic fields
Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 195-206.

Let K be a totally real cyclic number field of degree n that is the product of two distinct primes and such that the class number of the n-th cyclotomic field equals 1. We derive certain necessary and sufficient conditions for the existence of a Minkowski unit for K.

Soit K un corps de nombres cyclique réel de degré n qui est le produit de deux nombres premiers distincts et tel que le nombre de classes du n-ième corps cyclotomique soit égal à 1. Nous établissons certaines conditions nécessaires et suffisantes pour l’existence d’une unité de Minkowski pour K.

Published online:
DOI: 10.5802/jtnb.486
František Marko 1

1 Pennsylvania State University 76 University Drive Hazleton, PA 18202, USA and Mathematical Institute Slovak Academy of Sciences Štefánikova 49 814 38 Bratislava, Slovakia
@article{JTNB_2005__17_1_195_0,
     author = {Franti\v{s}ek Marko},
     title = {On the existence of {Minkowski} units in totally real cyclic fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {195--206},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.486},
     zbl = {1089.11062},
     mrnumber = {2152220},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.486/}
}
TY  - JOUR
TI  - On the existence of Minkowski units in totally real cyclic fields
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 195
EP  - 206
VL  - 17
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.486/
UR  - https://zbmath.org/?q=an%3A1089.11062
UR  - https://www.ams.org/mathscinet-getitem?mr=2152220
UR  - https://doi.org/10.5802/jtnb.486
DO  - 10.5802/jtnb.486
LA  - en
ID  - JTNB_2005__17_1_195_0
ER  - 
%0 Journal Article
%T On the existence of Minkowski units in totally real cyclic fields
%J Journal de Théorie des Nombres de Bordeaux
%D 2005
%P 195-206
%V 17
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.486
%R 10.5802/jtnb.486
%G en
%F JTNB_2005__17_1_195_0
František Marko. On the existence of Minkowski units in totally real cyclic fields. Journal de Théorie des Nombres de Bordeaux, Volume 17 (2005) no. 1, pp. 195-206. doi : 10.5802/jtnb.486. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.486/

[1] L. Bouvier, J. Payan Modules sur certains anneaux de Dedekind. J. Reine Angew. Math. 274/275 (1975), 278–286. | MR: 374084 | Zbl: 0309.12006

[2] R. Kučera On bases of the Stickelberger ideal and of the group of circular units of a cyclotomic field. J. Number Theory 40 (1992), 284–316. | MR: 1154041 | Zbl: 0744.11052

[3] F. Marko On the existence of p-units and Minkowski units in totally real cyclic fields. Abh. Math. Sem. Univ. Hamburg 66 (1996), 89–111. | MR: 1418221 | Zbl: 0869.11087

[4] N. Moser Unités et nombre de classes d’une extension Galoisienne diédrale de . Abh. Math. Sem. Univ. Hamburg 48 (1979), 54–75. | MR: 537446 | Zbl: 0387.12005

Cited by Sources: